MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R(ST)
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Hearing Impairment (1881)
Date of Event 01/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is submitted on february 04, 2019.
 
Event or Problem Description
Per the clinic, the patient experienced a loss of connection to the internal device; however the issue could not be resolved.The implanted device remains.
 
Additional Manufacturer Narrative
Additional: it has since been reported that the device was electively explanted on (b)(6) 2019; the patient was re-implanted with a new device during the same surgery.This report is submitted on may 13, 2019.
 
Additional Manufacturer Narrative
This report is filed on june 28, 2019.

Brand Name
NUCLEUS 24K
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key8300617
Report Number6000034-2019-00124
Device Sequence Number1589555
Product Code MCM
UDI-Device Identifier09321502002332
UDI-Public(01)09321502002332(11)091026(17)111025
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/26/2009
Device Model NumberCI24R(ST)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2019
Initial Date Received by Manufacturer 01/19/2019
Supplement Date Received by Manufacturer04/15/2019
06/04/2019
Initial Report FDA Received Date02/03/2019
Supplement Report FDA Received Date05/12/2019
06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age12 YR